# SDR C2XA07ON007

- Difficulty date: June 19, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 0808
- Aircraft time: 8,762 hours, 4,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50900901
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULE MX - SVC/RTN - ONT - DURING OVERNIGHT INSPECTION MX PERSONAL FOUND LEFT AND RIGHT HANDS EXTERIOR OVERWING EMERGENCY LIGHTS INOPERATIVE.  MX PERSONAL REMOVED AND REPLACED NR 4 BATTERY CHARGER ASSY MAS PER EMB 145 AMM 33-50-04, OPS CHECKS GOOD.  A/C WAS APPROVED TO RETURN TO SERVICE.
